# SDR SWAA2021030446216

- Difficulty date: February 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT CLIP FOR P18 PANEL IS CRACKED BS 260 STRINGER 8 LT.  REPLACED MOUNT CLIP FOR P18 PANEL BS260 STRINGER 8 LT PER SRM 51-40-02-0G-0; DWG#141A0720 57449U 9FEB21.
